PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1991-1992 | 101 | 3 | 311-318
Tytuł artykułu

On the ideal structure of algebras of LMC-algebra valued functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let X be a completely regular topological space and A a commutative locally m-convex algebra. We give a description of all closed and in particular closed maximal ideals of the algebra C(X,A) (= all continuous A-valued functions defined on X). The topology on C(X,A) is defined by a certain family of seminorms. The compact-open topology of C(X,A) is a special case of this topology.
Słowa kluczowe
Czasopismo
Rocznik
Tom
101
Numer
3
Strony
311-318
Opis fizyczny
Daty
wydano
1992
otrzymano
1991-05-14
poprawiono
1991-09-27
Twórcy
  • Department of Mathematics, University of Oulu, Sf-90570 Oulu, Finland
Bibliografia
  • [1] M. Abel, The description of linear multiplicative functionals in the algebras of continuous functions, Uchen. Zap. Tartusk. Univ. 430 (1977), 14-21.
  • [2] M. Abel, Description of closed ideals in algebras of continuous vector-valued functions, Math. Notes 30 (5) (1981), 887-892.
  • [3] J. Arhippainen, On the ideal structure and approximation properties of algebras of continuous B*-algebra valued functions, Acta Univ. Oulu. Ser. A 187 (1987).
  • [4] E. Beckenstein, L. Narici and S. Suffel, Topological Algebras, North-Holland, New York 1977.
  • [5] W. Dietrich, The maximal ideal space of the topological algebra C(X,E), Math. Ann. 183 (1969), 201-212.
  • [6] W. Dietrich, Function algebras on completely regular spaces, Diss. Northwestern Univ., Evanston, Ill., 1971.
  • [7] J. Dugundji, Topology, Allyn and Bacon, Boston 1966.
  • [8] W. Hery, Rings of continuous Banach algebra-valued functions, Doct. Diss. Abstrs 45, Polytech. Inst. of New York, 1974.
  • [9] W. Hery, Maximal ideals in algebras of continuous C(S) valued functions, Atti Acad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 58 (2) (1975), 195-199.
  • [10] W. Hery, Maximal ideals in algebras of topological algebra valued functions, Pacific J. Math. 65 (1976), 365-373.
  • [11] A. Mallios, Heredity of tensor products of topological algebras, Math. Ann. 162 (1966), 246-257.
  • [12] A. Mallios, Topological Algebras. Selected Topics, Elsevier, New York 1986.
  • [13] E. Michael, Locally multiplicatively-convex topological algebras, Mem. Amer. Math. Soc. 11 (1952).
  • [14] L. Nachbin, Elements of Approximation Theory, Van Nostrand, Princeton, N.J., 1967.
  • [15] J. Prolla, Approximation of Vector-Valued Functions, North-Holland, Amsterdam 1977.
  • [16] J. Prolla, On the spectra of non-Archimedean function algebras, in: Lecture Notes in Math. 843, Springer, New York 1980, 547-560.
  • [17] J. Prolla, Topological algebras of vector-valued continuous functions, in: Math. Anal. and Applic., Part B, Adv. Math. Suppl. Stud. Vol. 7B, Academic Press, 1981, 727-740.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv101i3p311bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.